Please use this identifier to cite or link to this item:
Title: Fixed points for mappings of cyclical type in ordered metric spaces
Authors: Harjani, J. 
Sabetghadam, F.
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Fixed point
Mapping of cyclical type
Ordered metric space
Teoría del punto fijo
Issue Date: 2013
Journal: Fixed Point Theory 
Abstract: The purpose of this paper is to present some fixed point results for mappings of cyclical type in the context of ordered metric spaces. Our results extend the ones appearing in [A. Amini-Harandi, H. Emami, A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations, Nonlinear Anal. 72 (2010), 2238-2242].
ISSN: 1583-5022
Source: Fixed Point Theory[ISSN 1583-5022],v. 14, p. 369-378
Appears in Collections:Artículos
Show full item record

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.